# SDR DALA2019121767369

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 47,836 hours, 25,199 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

1L CABIN DOOR HAS TO BE RECYCLED AFTER CLOSE TO GET CABIN DOOR LIGHT OUT. PREFORMED OPS TEST OF DOOR WARNING SYSTEM PER A 319 AMM 52-71-00 -710-001-A OPS CHECKED NORMAL,
